# SDR WVER2014010651901

- Difficulty date: January 6, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 24,324 hours, 19,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280.00 FLOORBEAM CRACKED JUST OTBD OF LBL 9 AND CORRODED JUST OTBD OF RBL 9.
